| Model Number |
23-07-50 |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Livanova deutschland manufactures the bubble detector.The incident occurred in japan.The bubble detector was inspected at livanova japan and no issue could be reproduced.Device responded as expected to different bubble sizes functional test were conforming and device returned to customer if any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova deutschland received a report of a that a poor response of a bubbled detector during maintenance.There was no patient involvement.
Additional Manufacturer Narrative
H10: complaints database analysis revealed no similar event since unit installation in 2015.As per s5 system instructions for use, the 3/8¿ bubble sensor is designed to detect micro bubble with diameter greater than 4 mm.Based on the technical intervention, a hardware malfunction can be ruled out.However, it cannot be ruled out that reported event could be traced back to lack of knowledge of the user who expected the sensor to detect bubbles smaller than 4 mm.
Event or Problem Description
See initial report.